MathSciNet Relay Station
MathSciNet bibliographic data
MR1813040 60G15 (60E05)
Azaïs, Jean-Marc; Wschebor, Mario On the regularity of the distribution of the maximum of one-parameter Gaussian processes. Probab. Theory Related Fields 119 (2001), no. 1, 70–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement